MathSciNet Relay Station
MathSciNet bibliographic data
MR1314938 (96e:58004) 58A12 (17B10 17B56 53C15 58F05 58F14)
Mathieu, Olivier Harmonic cohomology classes of symplectic manifolds. Comment. Math. Helv. 70 (1995), no. 1, 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement